APAP tablets of 0.5 x 24 paracetamol 500mg, analgesic, antipyretic

USP Health


£9.99 £20.00




  • Apap is a drug which is very popular and the trust of our patients.The active substance is paracetamol, showing analgesic and antipyretic. The drug indicated in all kinds of pains weak and moderate intensity.

Ingredients:
1 tablet contains:
active substance: paracetamol 500 mg excipients: carnauba wax, hypromellose, macrogol, povidone, pregelatinised starch, croscarmellose sodium, stearic acid.

Action:
Apap belongs to a family of drugs with analgesic and antipyretic. The active ingredient of the drug is well known Paracetamol, which helps in reducing headaches, muscle, teeth, and it is helpful in the treatment of nerve pain and eliminating excessive body heat the course of colds or flu.

Application:
Apap commonly is used as an analgesic in pain of various origins of weak and moderate intensity, and as an antipyretic in the course of the flu, the common cold.

Contraindications
Hypersensitivity to paracetamol. Severe impairment of liver and kidney deficiency of G-6-PD and reductase methemoglobinowej. The drug should not be used in the first trimester of pregnancy. The product drops, and the suspension should not be used in children under 3 months of age In children under 12 years of age tablets can be used after consulting a doctor.

Undesirable effects:
Occasional: allergic skin reactions (urticaria, erythema, dermatitis, purpura pigmentosa). Very rarely in the case of hypersensitivity hemolytic anemia, thrombocytopenia, agranulocytosis, methemoglobinemia. Used in high doses or long-term may impair the function of the liver and / or kidneys.

Interaction:
Paracetamol increases the effect of oral anticoagulants from coumarin (does not change the bleeding time and platelet aggregation in healthy subjects and patients with hemophilia). The use of drugs that inhibit decomposition of paracetamol in the liver (rifampicin, antiepileptics, some sleeping pills) increases the risk of liver damage. Used: MAO inhibitors can cause arousal states and high fever; with lamotrigine or chloramphenicol - reduces their concentration in the blood. Metoclopramide speeds, and propantheline delays the absorption of paracetamol from the gastrointestinal tract; cimetidine, metyrapone, probenecid, antipyrine, salicylamide, isoniazid, ranitidine, propranolol - and extend the half-life of paracetamol in the blood.

Dosage:
Oral use. Accepting: adults 1-2 tablets. (500-1000 mg), 3-4 times per day. The spot analgesic or antipyretic once 1-2 tablets. (500-1000 mg).